Monatshefte für Mathematik

, Volume 94, Issue 1, pp 73–84

Zonoide und verwandte Klassen konvexer Körper

  • Wolfgang Weil
Article

DOI: 10.1007/BF01369083

Cite this article as:
Weil, W. Monatshefte für Mathematik (1982) 94: 73. doi:10.1007/BF01369083

Zonoids and related classes of convex bodies

Abstract

Forn≧3 and every j∈{2,...,n-1} the existence of ann-dimensional convex bodyK is shown which is not a zonoid, although all itsj-dimensional projections are zonoids. Possible characterizations of such bodies with zonoidal projections are discussed. Further, a characterization of the generating measures of generalized zonoids is given, which extends a result ofLindquist.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Wolfgang Weil
    • 1
  1. 1.Mathematisches Institut IIUniversität KarlsruheKarlsruheBundesrepublik Deutschland

Personalised recommendations